# SDR SWAA2023041224933

- Difficulty date: April 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT ENTRY EMERGENCY LIGHT INOPERABLE. (EXTERIOR)<[01] REPLACED BULB MAIN CABIN AFT ENTRY EXTERIOR EMERGENCY LIGHT AND PERFORMED GOOD OPERATIONAL TEST PER AMM 33-51-04-960-801.;[02] CERTIFIED;[03] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
